It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi Just Blaze,

You have made the right decision.

Regarding hair loss, you won't turn into 15th century monk, don't worry. When they say hair loss, they don't mean genetically-determined male-pattern baldness. What happens is your hair becomes very dry, so you may not want to wash it frequently. Believe it or not, you may want to get a good conditioner eventually.

Hair falls out a little. But it grows back fast. The only thing I have to say changed permanently is the texture of my hair. I used to have long, flowing hair. I had to cut it short, because the texture of my hair continued to remain dry and coarse well after taking the drug. In fact, it is that way to this day two years later. But you can't tell that unless you touch it. And I am not complaining about my short hair. With my hair-do, it looks good.

So my point is, since you're a guy, you probably have short hair anyway, and don't have to fret about losing your lovely locks. Your hair will grow back. Very little thinning occurs.

While you're on it, you will probably get dry around the nose and corners of the mouth. Just put bacitracin there, or Aquaphor. It is quite weird, but you'll be okay.

Also, one thing it does is make you kind of feel a bit stressed. I experienced some bone pain, altho I have a touch of arthritis to begin with. So basically you will feel a little under the weather sometimes. Try to deal with it. Anticipate it. Try to relax, mellow out, take it slow. Just be good to yourself.

One thing you should know is people will treat you differently once you complete Accutane. This can be emotionally devastating. It was for me. I still can't get over what a bunch of wads people were to me, even supposed friends. So be prepared when instead of calling you Shine, everyone is shining your boots. It sounds wonderful. But when you realize how shallow people are, you might become resentful. I was very angry for awhile. I remember when I had acne, some lifelong friends stopped talking to me. When it went away, they relentlessly pursued me. It really made me mad. I also lost my job of three years when my acne cleared up, which I think was no accident. I lost it three days after my Accutane course was completed. My co-workers probably felt great shame at how mean they were to me, and when my acne cleared up, they couldn't face it. But I have to say, losing that job is the best thing that ever happened to me. So just don't be surprised when people act in completely different ways to you.

If people feel anger and depression on Accutane or shortly afterwards, I believe it is because they can't cope with how shallow people are. I mean, it will just blow you away. It really will. So brace yourself. Just try to enjoy your new life. Take up a new sport. Do something fun and unlike yourself.

I am now on Accutane again. I'm one of the 10% of people who have acne that returns. But I totally recommend Accutane to everybody with acne. It is a wonder drug. You will be so happy. You will. :)

Please post your web site when you have it up! :)




[QUOTE=JustBlaze]I got sick and tired of acne and not being able to feel like a normal kid. In high school I would often skip school, because of acne. I have tried everything. Retin-a, differin, Proactiv, murad, B5 (10 g/day for 2 years), BP, salistic (I know I spelt that wrong) acid, antbiotics, every over the counter medication availiable. My skin is just too oily for anything.

My acne isn't terrible, a few cysts every now and then. At any given time there is atleast 5 active zits, most small, but the occasional HUGE *******. But to me, it is terrible. I don't go out, I am not even close to the same person I used to be, and its all because of my face. I only break out on my face, but it moves around over the last few years from section to section...I don't quite understand that. I have quite a few red marks all over too.

Anyway, I decided to get on the tane, I am at 40mgs a day (20 mgs, 2 times a day) and this is the 7th day. Things are going okay so far but I have been reading like a mad man on the side effects. The only one that really scares me is hair loss. I understand its not too common but some places I have read say that it is. I hate my acne more than anything in the world so I guess I would deal with the hair loss but is there anything I can do to prevent the hair loss? I don't know why I really made this post, I guess i just need to hear some people tell me that I made the right decision on going on accutane.

I can't stress enough how oily my skin is, people have called me shine on multiple occasions. My doc went over the side effects for about 3 minutes, just told me to take the pill 2 times a day, and that was the end of the visit. No blood work, no nothin. I am just lookin for advice and responses really. I started an online accutane journal and I am going to put some pics on there soon.

Thanks in advance for any help.[/QUOTE]
Thank you for the reply. At times my acne is mild and other times, I would consider it borderline severe. But reguardless, the oil is always the same, it is outrageous. The really hard thing that finally is putting me on accutane is I just recently moved to Florida. It is almost impossible to go out and meet all new people with zits. I could handle dealing with my friends that I went to elementary school with but this is not going to work now in Florida. I am staying outta college until I am done with accutane. You really made me feel alot better about the situation, thank you.

BTW, my site is...

[url]http://www.blurty.com/users/accutanereport/[/url]




[QUOTE=whoanelly]Hi Just Blaze,

You have made the right decision.

Regarding hair loss, you won't turn into 15th century monk, don't worry. When they say hair loss, they don't mean genetically-determined male-pattern baldness. What happens is your hair becomes very dry, so you may not want to wash it frequently. Believe it or not, you may want to get a good conditioner eventually.

Hair falls out a little. But it grows back fast. The only thing I have to say changed permanently is the texture of my hair. I used to have long, flowing hair. I had to cut it short, because the texture of my hair continued to remain dry and coarse well after taking the drug. In fact, it is that way to this day two years later. But you can't tell that unless you touch it. And I am not complaining about my short hair. With my hair-do, it looks good.

So my point is, since you're a guy, you probably have short hair anyway, and don't have to fret about losing your lovely locks. Your hair will grow back. Very little thinning occurs.

While you're on it, you will probably get dry around the nose and corners of the mouth. Just put bacitracin there, or Aquaphor. It is quite weird, but you'll be okay.

Also, one thing it does is make you kind of feel a bit stressed. I experienced some bone pain, altho I have a touch of arthritis to begin with. So basically you will feel a little under the weather sometimes. Try to deal with it. Anticipate it. Try to relax, mellow out, take it slow. Just be good to yourself.

One thing you should know is people will treat you differently once you complete Accutane. This can be emotionally devastating. It was for me. I still can't get over what a bunch of wads people were to me, even supposed friends. So be prepared when instead of calling you Shine, everyone is shining your boots. It sounds wonderful. But when you realize how shallow people are, you might become resentful. I was very angry for awhile. I remember when I had acne, some lifelong friends stopped talking to me. When it went away, they relentlessly pursued me. It really made me mad. I also lost my job of three years when my acne cleared up, which I think was no accident. I lost it three days after my Accutane course was completed. My co-workers probably felt great shame at how mean they were to me, and when my acne cleared up, they couldn't face it. But I have to say, losing that job is the best thing that ever happened to me. So just don't be surprised when people act in completely different ways to you.

If people feel anger and depression on Accutane or shortly afterwards, I believe it is because they can't cope with how shallow people are. I mean, it will just blow you away. It really will. So brace yourself. Just try to enjoy your new life. Take up a new sport. Do something fun and unlike yourself.

I am now on Accutane again. I'm one of the 10% of people who have acne that returns. But I totally recommend Accutane to everybody with acne. It is a wonder drug. You will be so happy. You will. :)

Please post your web site when you have it up! :)[/QUOTE]





All times are GMT -7. The time now is 09:18 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!